# SDR UPS03440973

- Difficulty date: June 22, 2003
- Submitted: July 11, 2003
- Operation: Air carrier
- Aircraft: N675UP
- Make and model: Boeing 747123
- Aircraft serial: 20390
- Aircraft time: 71,055 hours, 20,633 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C-FX,  STA 500, S38L SUPPORT FRAME FOUND CRACK AS MARKED.  FX STA 500 STR 38L SUPPORT FRAME REPAIRED AS PER RS R53-12-35040 AND EO B747-5310-18971-A.
